# SDR UALA2012101005753

- Difficulty date: October 10, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 45,963 hours, 17,660 cycles
- Engine: Iae V2527A5
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR AFT VERTICAL EDGE OF CARGO DOOR PRESSURE SEAT BRACKET MISSING APPROX ONE AND A HALF INCH.  PCN 110-3244 & SRM 53-21-29 PG55 ITEM 5A. REPAIRED THE BRACKET PER SRM.
